Bulletin of the American Mathematical Society

The existence of wave operators in scattering theory

Martin Schechter

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 381-383.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538799

Mathematical Reviews number (MathSciNet)
MR0438156

Zentralblatt MATH identifier
0357.47010

Subjects
Primary: 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 35P25: Scattering theory [See also 47A40] 81A45

Citation

Schechter, Martin. The existence of wave operators in scattering theory. Bull. Amer. Math. Soc. 83 (1977), no. 3, 381--383. https://projecteuclid.org/euclid.bams/1183538799


Export citation

References

  • 1. J. M. Cook, Convergence of the Møller wave-matrix, J. Mathematical Phys. 36 (1957), 82-87. MR 19, 1011.
  • 2. J. M. Jauch, Theory of the scattering operator, Helv. Phys. Acta 31 (1958), 127-158. MR 20 # 682.
  • 3. S. T. Kuroda, On the existence and unitary property of the scattering operator, Nuovo Cimento 12 (1959), 431-454.
  • 4. Tosio Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin and New York, 1966. MR 34 # 3324.
  • 5. R. T. Prosser, Relativistic potential scattering, J. Mathematical Phys. 4 (1963), 1048-1054. MR 27 # 4509.
  • 6. K. -J. Eckardt, On the existence of wave operators for Dirac operators, Manuscripta Math. 11 (1974), 359-371. MR 49 # 3346.
  • 7. Martin Schechter, Scattering theory for elliptic operators of arbitrary order, Comment. Math. Helv. 49 (1974), 84-113. MR 51 # 3726.
  • 8. Martin Schechter, Nonhomogeneous elliptic systems and scattering, Tôhoku Math. J. 27 (1975), 601-616.
  • 9. Martin Schechter, Spectra of partial differential operators, North-Holland, Amsterdam; American Elsevier, New York, 1971.
  • 10. L. I. Schiff, Quantum mechanics, McGraw-Hill, New York, 1968.
  • 11. Krešimir Veselić and Joachim Weidmann, Asymptotic estimates of wave functions and the existence of wave operators, J. Functional Analysis 17 (1974), 61-77. MR 49 # 11067.